# SDR AALA202009209007

- Difficulty date: September 18, 2020
- Submitted: September 21, 2020
- Operation: Air carrier
- Aircraft: N124AA
- Make and model: Airbus A321-231
- Aircraft serial: 6271
- Aircraft time: 20,211 hours, 5,738 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NH25216349
- Part serial: L424211
- Condition: Fouled
- Location: L1
- Part time: 20,211 hours, 5,738 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOG FIXED WINDOW LT SIDE IN COCKPIT.  REPLACED FIXED WINDOW LT SIDE IN COCKPIT, PER AMM 56-11-12-400-002-A.
